# SDR FDEA201201140170

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 709
- Aircraft time: 35,018 hours, 18,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: A2557562500400
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL NR 161CW FOUND DENTED IN SEVERAL LOCATIONS.  R & R IAW AMM 25-56-11-02 REVISION 52.1. NEW FLOOR PANEL FABRICATED IAW DWG SRZ-25-005, REV J.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
